U.S. doctors online nowAsk doctors free
Walnut Creek, CA
A 21-year-old female asked:

I have anxiety/tapering off klonopin (clonazepam). used to be that my h.r. = really fast. now h.r. is normal and my upper body moves suddenly. labs all ok! am i ok

1 doctor answer1 doctor weighed in
Dr. Donald Jacobson
A Verified Doctoranswered
A US doctor answeredLearn more
Depends upon speed: Of the taper and what the original dose was you were taking and how long you were taking it. The symptoms you are experiencing are called myoclonus. It can be followed by seizures. I would recommend that you contact your treating physician and find out what you should do next. Do not drive or operate dangerous machinery or take a shower or a bath until this issue is settled. Best wishes for a happy and healthy holiday.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 8, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.